# SDR DALA14011695648

- Difficulty date: February 17, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 53,732 hours, 20,727 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN AT SAFETY WALK AREA HAS SEVERAL SPOT WITH CORROSION. COMPLIED WITH ER/A 520316-14 REV, ORIG.
